Volume 9, Issue 4
A Dual Algorithm for Minimizing a Quadratic Function with Two Quadratic Constraints

Ya-xiang Yuan

J. Comp. Math., 9 (1991), pp. 348-359

Preview Full PDF BiBTex 0 397
  • Abstract

In this paper, we present a dual algorithm for minimizing a convex quadratic function with two quadratic constraints. Such a minimization problem is a subproblem that appears in some trust region algorithms for general nonlinear programming. Some theoretical properties of the dual problem are given. Global convergence of the algorithm is proved and a local superlinear convergence result is presented. Numerical examples are also provided.

  • History

Published online: 1991-09

  • Keywords

  • AMS Subject Headings

  • Cited by